# SDR ASAA2023020742593

- Difficulty date: February 7, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N840VA
- Make and model: Airbus A320-214
- Aircraft serial: 04616
- Aircraft time: 37,839 hours, 12,607 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Skin
- Part number: D57460950004OC
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/WING SLAT 5 HAS THREE BURN MARKS ON TOP SKIN APPROX. 9" AND 7.5" OUTBD.  GROUNDED - YES. ACCOMPLISHED CATEGORY "A" MAJOR REPAIR ON L/WING SLAT 5 L/E SKIN AT TRACK 11 IAW EA CMPT-57EA-01716 AND SRM 57-40-00-300-216.
